Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have hair fall, asthma. Taking Spirivia inhaler, prednisone. Suggest?

My hair has started falling out. Since September of 2012 I have developed asthma . I am 62 yo. I am taking Spirivia inhaler , Singulair. and Dulera inhaler. All my other medications I have taken for years. In Sept I was in the hospital and coded. All together I was in the hospital for a month. I was on 60mg of Prednisone but have tappered off of it. Its been about 2 mos. since I got off of it.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
Your father is of age of 62 years, at this age it obvious to have hair fall due to low levels of testosteron harmone. Of course there is possibility of involvement of drugs also for hair loss.
Anaemia also may one of the causes of anaemia. Lack of lipids ant proteins also expected to be there inthat age group which can cause hair loss.
Of course it not wise to search for the causes of hair loss, we go for ways to stop hair loss and improve hair grouth.
If it is a masculine bald ness type of hair loss there is a drug minoxydil, with proved results. I advise you to consult a dermatologist, for finding out the cause and treatment.
Wishing for a quick recovery. If you have any doubts you can approach H.C.M.F. for clearing of doubts.
Best regards.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor